Advertisement

Cardiovascular Drugs and Therapy

, Volume 20, Issue 5, pp 391–392 | Cite as

Acute Myocardial Infarction Due to Disulfiram (Antabus)–Alcohol Interaction

  • Gurcan Altun
  • Armagan Altun
  • Okan Erdogan
Letter to the Editor

Key words

alcohol disulfiram antabus acetaldehyde myocardial infarction 

References

  1. 1.
    Nucifora G, Cassin M, Brun F, Nicolosi GL. Anterior myocardial infarction in a chronic alcoholic man on disulfiram therapy: a case report (in Italian). Ital Heart J 2004;5(suppl):900–4.Google Scholar
  2. 2.
    Hobbs WR, Rall TW, Verdoorn TA. Hypnotics and sedatives; ethanol. In: Hardman JG, Gilman AG, Limbird LE, editors. Goodman & Gilman’s the pharmacological basis of therapeutics. New York: McGraw-Hill; 1996. pp 361–96.Google Scholar
  3. 3.
    Masters SB. The Alcohols. In: Katzung BG, editor. Basic & clinical pharmacology. New York: McGraw-Hill; 2001. pp 382–94.Google Scholar
  4. 4.
    Amador E, Gazdar A. Sudden death during disulfiram–alcohol reaction. Q J Stud Alcohol 1967;28:649–54.Google Scholar
  5. 5.
    Ando H, Abe H, Hisanou R. Ethanol-induced myocardial ischemia: close relation between blood acetaldehyde level and myocardial ischemia. Clin Cardiol 1993;16:443–6.PubMedCrossRefGoogle Scholar
  6. 6.
    Rimailho A, Riou B, Richard C, Auzepy P. Myocardial infarction after voluntary poisoning with disulfiram and alcohol (in French). Presse Med 1984;13:2266.PubMedGoogle Scholar

Copyright information

© Springer Science + Business Media, LLC 2006

Authors and Affiliations

  1. 1.Department of Forensic Medicine, School of MedicineTrakya UniversityEdirneTurkey
  2. 2.Department of Cardiology, School of MedicineTrakya UniversityEdirneTurkey

Personalised recommendations